Results 31 to 40 of about 144 (141)

Nonlinear Fokker-Planck equations with time-dependent coefficients [PDF]

open access: yes, 2022
An operatorial based approach is used here to prove the existence and uniqueness of a strong solution $u$ to the time-varying nonlinear Fokker--Planck equation $u_t(t,x)-\Delta(a(t,x,u(t,x))u(t,x))+{\rm div}(b(t,x,u(t,x))u(t,x))=0$ in $(0,\infty)\times
Barbu, Viorelc   +2 more
core   +2 more sources

Controllability of fractional stochastic evolution equations with nonlocal conditions and noncompact semigroups

open access: yesOpen Mathematics, 2020
This article deals with the exact controllability for a class of fractional stochastic evolution equations with nonlocal initial conditions in a Hilbert space under the assumption that the semigroup generated by the linear part is noncompact.
Ding Yonghong, Li Yongxiang
doaj   +1 more source

Gradient estimates for the fundamental solution of Lévy type operator

open access: yesAdvances in Nonlinear Analysis, 2020
We prove a gradient estimate and the Hölder continuity of the gradient for the fundamental solution of a class of α-stable type operators with α ∈ (0, 1), which improve known results in the literature where the condition α > 1/2 is commonly assumed.
Liu Wei, Song Renming, Xie Longjie
doaj   +1 more source

On a Berry‐Esseen type bound for the maximum likelihood estimator of a parameter for some stochastic partial differential equations

open access: yesInternational Journal of Stochastic Analysis, Volume 2004, Issue 2, Page 109-122, 2004., 2004
This paper is concerned with the study of the rate of convergence of the distribution of the maximum likelihood estimator of a parameter appearing linearly in the drift coefficients of two types of stochastic partial differential equations (SPDEs).
M. N. Mishra, B. L. S. Prakasa Rao
wiley   +1 more source

On a stochastic Burgers equation with Dirichlet boundary conditions

open access: yesInternational Journal of Mathematics and Mathematical Sciences, Volume 2003, Issue 43, Page 2735-2746, 2003., 2003
We consider the one‐dimensional Burgers equation perturbed by a white noise term with Dirichlet boundary conditions and a non‐Lipschitz coefficient. We obtain existence of a weak solution proving tightness for a sequence of polygonal approximations for the equation and solving a martingale problem for the weak limit.
Ekaterina T. Kolkovska
wiley   +1 more source

Stochastic flows with interaction and measure‐valued processes

open access: yesInternational Journal of Mathematics and Mathematical Sciences, Volume 2003, Issue 63, Page 3963-3977, 2003., 2003
We consider the new class of the Markov measure‐valued stochastic processes with constant mass. We give the construction of such processes with the family of the probabilities which describe the motion of single particles. We also consider examples related to stochastic flows with the interactions and the local times for such processes.
Andrey A. Dorogovtsev
wiley   +1 more source

Parameter estimations for linear parabolic fractional SPDEs with jumps [PDF]

open access: yes, 2019
We give an unbiased and consistent estimator for the drift coefficient of a linear parabolic stochastic partial differential equation driven by a multiplicative cylindrical fractional Brownian motion with Hurst index 1/2 < h < 1 and a cylindrical ...
LISEI, Hannelore   +2 more
core   +1 more source

A Haussmann‐Clark‐Ocone formula for functionals of diffusion processes with Lipschitz coefficients

open access: yesInternational Journal of Stochastic Analysis, Volume 15, Issue 4, Page 357-370, 2002., 2002
We establish a martingale representation formula for functionals of diffusion processes with Lipschitz coefficients, as stochastic integrals with respect to the Brownian motion.
Khaled Bahlali   +2 more
wiley   +1 more source

Ergodicity of stochastically forced large scale geophysical flows

open access: yesInternational Journal of Mathematics and Mathematical Sciences, Volume 28, Issue 6, Page 313-320, 2001., 2001
We investigate the ergodicity of 2D large scale quasigeostrophic flows under random wind forcing. We show that the quasigeostrophic flows are ergodic under suitable conditions on the random forcing and on the fluid domain, and under no restrictions on viscosity, Ekman constant or Coriolis parameter.
Jinqiao Duan, Beniamin Goldys
wiley   +1 more source

PARACONTROLLED DISTRIBUTIONS AND SINGULAR PDES

open access: yesForum of Mathematics, Pi, 2015
We introduce an approach to study certain singular partial differential equations (PDEs) which is based on techniques from paradifferential calculus and on ideas from the theory of controlled rough paths.
MASSIMILIANO GUBINELLI   +2 more
doaj   +1 more source

Home - About - Disclaimer - Privacy